Discussions that mention prednisone

Allergies board


Hi Greeott! I have been going through the same symptoms as you just this past year since I stopped smoking. I feel like I'm going through my "second childhood" because this is how I was like as a kid, only when you're 51 it's worse. No matter how many meds I take, the same symptoms return with a vengeance when I stop them. I was told last week while I had hives that they wouldn't give me immunotherapy because they were afraid of systemic failure. I had hives from the Cipro I was taking and when I stopped that, the hives disappeared. I won't take this laying down and will insist on shots. I am so sick of meds it's not funny. The side effects are worse than the disease itself. I feel I should at least get a chance to try it. Just tonight I feel like I'm getting a cold again and this is at the end of taking Prednisone. You feel like you can't win. I've been totally allergy tested and know what I'm allergic to. I will say a prayer that you feel well in the near future. God bless and take care--Hopeto--